American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Derek Gustafson. A generalized Poincaré inequality for a class of constant coefficient differential operators. Proc. Amer. Math. Soc. 139 (2011) 2721-2728. MR 2801612.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Nicola. On local solvability of certain differential complexes. Proc. Amer. Math. Soc. 136 (2008) 351-358. MR 2350423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gilles Carron. A counterexample to Bueler's conjecture. Proc. Amer. Math. Soc. 135 (2007) 1579-1583. MR 2276670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Howard Jacobowitz. Maps into complex space. Proc. Amer. Math. Soc. 134 (2006) 893-895. MR 2180907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1